# SDR DLL16950927

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Act Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND HOLES DAMAGED IN LMLG ACTUATOR FITTING.  DRILLED HOLES 17 THROUGH 20 TO .628 TO REMOVE DAMAGE. CORROSION REMOVED.  ALL REMAINING WORK DONE ON JPC 031255.
